COMMON FIXED POINT RESULTS IN GENERALIZED BANACH SPACE

S.K.Tiwari , Ranu Modi

Abstract


In this paper,we have obtained some common fixed theorem on generalized Banach space which is an extansion of some well known result of [12].


Keywords


Generalized normed linear space,Generalized space,Generalized Banach space.

Full Text:

PDF

References


Browder,F.E. “Non-expansive non linear operator in Banach space” proc Nat. Acad. Sci. U.S.A.541041-1044,(1965).

Banach,S.”Surles operation dans les ensembles abstraits et leur application aux equation integral” Fund. Math.3,133-181,(1922).

Badshah,V.H. and Gupta,O.P. “Fixed point theorem in Banach space and 2-Banach space”Janabha 35,73-78,(2005).

Datson,W.G.jr. “Fixed point of quasi non expansive mapping” J, Austral. Math. Soc. 13,167-172,(1972).

Emmanuele,G. Fixed point theorems in complete metric space.Not linear Ahal.5,287-292,(1981).

Gohde Zum prizip dev Kontraktiven abbildung. Math. Nachr. 30,251-258.(1965).

Goeble,K. An elementary proof of the fixed theorm of Browder and Kirk. Michigan Math. J. 16,381-383(1969).

Goebel,K. and Zlotkiewics, E. “Some fixed point Theorem in Banach spaces” colloq Math23,103-106,(1971).

Gahlar,S.”2-metrche raume and ihre topologiscche structure”Math.Nadh.26,115-148,(1963-64).

Iseki,K. Fixed point theorem in Banach space,Math.Sem.Notes Kobe Univ.Vol.2(1),paper no. 3,4 pp,(1974).

Kirk,W.A. Fixed point theorem for non-expansive mapping-2 Contemp.Math.18,121-140,(1983).

Bhardwaj,R.K.,Wadkar,B.R. and Singh,B.K.”Fixed point theorem in generalized Banach space”IJCMS,Vol4,2347-8527,(2015)

Sharma,PL and Rajput,SS. Fixed point theorems in Banach space.Vikram Math. Jour. Vol.4,35.(1983).

Singh,M.R and Chatterjee.Fixed point theorems in Banach space.Pure Math.Manu.Vol.6,53-61,(1987).

Yadav.R.N.,Rajput,S.S. and Bhardwaj,R.K.”Some fixed point and common fixed point Theorem for non contraction mapping on 2-Banach space” Acta Ciencia Indica 33,No 2,453-460,(2007).

Yadav, R.K., Rajput, S.S., Choudhary, S. and Bhardwaj. R.K. “Some fixed point and common fixed point Theorem for contraction mapping on 2-Banach space” Acta Ciencia Indica 33. No 3,737-744,(2007).


Refbacks

  • There are currently no refbacks.




Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2020 INTERNATIONAL EDUCATION AND RESEARCH JOURNAL